MathSciNet Relay Station
MathSciNet bibliographic data
MR1827282 37D40 (11J25 11J70)
Meignen, Pierrick Fractions continues hermitiennes et billard hyperbolique. (French) [Hermitian continued fractions and hyperbolic billiards] J. Théor. Nombres Bordeaux 10 (1998), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement